# SDR DL757020104

- Difficulty date: January 25, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36104
- Condition: Cracked
- Location: Fs 1701, S-29l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1701 / STRG. 29L :                     CRACKED HOLE REPAIR                                         A SMALL CRACK WAS FOUND AT FASTENER HOLE DUE TO IMPROPER    FASTENER INSTALLATION AT FS 1701 AND STRINGER 29L.  THE     CRACK WAS REMOVED WITH A .5" HOLE.  THE HOLE WAS ADJACENT   TO THE EDGE OF AN EXISTING INTERNAL REPAIR DOUBLER.  TO     REPAIR THE NEW DAMAGE, AN EXTERNAL ALUMINUM REPAIR DOUBLER  WAS INSTALLED, OVERLAPPING THE EXISTING DOUBLER PER ER/A    382398-14, REV A.
